Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pain and irritation on penis and testicles, red bumps, cortizone and benadryle

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
Irritation on penis/testicles :

I have an irritation causing a slight pain at the base of my penis extending to my right testicle. The pain is like a skin abrasion i.e. not an itch. Cortizone and Benadryle applied twice a day provide relief. The pain has lasted 6 months or so. It is just in this area and does not spread. In this area there seem to be red bumps along the tiny blood vessels you can see. But these same indications appear on the other side of my penis and other testicle.
Posted Sat, 28 Apr 2012 in Skin Hair and Nails
Answered by Dr. Rohit Batra 3 hours later
Thanks for your query.
Groin area can be infected commonly by a fungal disease and at times, mild irritation can aggravate a normal dryness due to sensitive nature of that area.
In case the condition subsides on applying cortizone and is not increasing in size and shape, you can continue applying the same.
Try applying some plain moisturisers along with cortizone and the condition should subside.
After a couple of days, you can shift to moisturisers alone. In case the condition re-appears, then you should get yourself evaluated for a fungal infection and an oral course of anti-fungals should be taken under a dermatologist's guidance.

I hope I have answered all your queries. Please accept my answer if you have no further queries.


Dr,Rohit Batra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor